Regularity of weak solutions of a complex monge-ampère equation

Gábor Székelyhidi*, Valentino Tosatti

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

27 Scopus citations


We prove the smoothness of weak solutions to an elliptic complex Monge-Ampère equation, using the smoothing property of the corresponding parabolic flow.

Original languageEnglish (US)
Pages (from-to)369-378
Number of pages10
JournalAnalysis and PDE
Issue number3
StatePublished - 2011


  • Complex Monge-Ampère equations
  • Parabolic flows
  • Regularity of weak solutions

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics


Dive into the research topics of 'Regularity of weak solutions of a complex monge-ampère equation'. Together they form a unique fingerprint.

Cite this